# SDR FDEA202011122831

- Difficulty date: November 12, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 52,475 hours, 27,621 cycles
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Part number: A57140980203
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, RIB 8 INSPECTION OF CENTER SPAR SEALING ANGLE VERTICAL WEB ADJACENT TO PYLON REAR ATTACH FITTING, FASTENER HOLE 58 FOUND CRACK.  COMPLIED WITH EA: 6-5710-106289 C P4.  TITLE: WINGS-BASIC WING STRUCTURE-SB A300-57-6033 ELONGATED HOLES & CRACK AT RIB 8 RT WING-REPAIR.  REPAIRED THE RT WING-RIB 8-CENTER SPAR SEALING ANGLE VERTICAL WEB ADJACENT TO PYLON REAR ATTACH FITTING FASTENER HOLE 58 CRACK.  THIS IS CATEGORY B REPAIR.  FOLLOW UP INSPECTION, PER EA: 6-5710-106289.  MAJOR REPAIR, IAW FEDEX GMM6-2-100.
